Contains 10% ibuprofen
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C. Replace cap after use.
AmbientPreperation and Usage
Directions: Read and retain the enclosed patient information leaflet. Lightly apply 2 to 5 cm of gel (50 to 125 mg ibuprofen) over the affected area. Massage gently until completely absorbed. Wash hands after use, unless treating them. Repeat as required up to three times daily, or as instructed by a doctor. Do not exceed the stated dose. Seek medical advice if symptoms persist. Before using Ibuleve Maximum Strength Gel: Do not use if you are allergic to any of the ingredients or have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Although there is less risk of Ibuleve Maximum Strength causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems should seek medical advice before use, as should patients already taking aspirin or other painkillers. Not to be used during pregnancy or breast-feeding. Not recommended for children under the age of 12 years, unless instructed by a doctor.Safety Warnings
Keep out of the reach and sight of children.
For external use only
Net Content: 30g eIngredients
Active Ingredient: Ibuprofen 10.0% w/w, Also contains: IMS, Carbomers, Diethylamine and Purified Water
Please Note: Whilst we make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.